# SDR 2021F00055

- Difficulty date: March 4, 2021
- Submitted: March 17, 2021
- Operation: General aviation
- Make and model: Airbus A320-232
- Aircraft serial: MSN6522
- Aircraft time: 17,025 hours, 7,562 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Part number: 34600017
- Part serial: 34059F1
- Condition: Discharged
- Location: Cargo Bay
- Part time: 29,608 hours, 58 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

1. B-50005 FLIGHT AE-1287(TSA-KNH) LANDED IN KNH ON 14:01 (LOCAL TIME). 2. 14:17 CARGO LOADING STAFF INFORMED THAT SOMESMOKE WAS FOUND IN THE AFT CARGO COMPARTMENT DURING TRANSIT CHECK. THERE WAS NO FIRE OCCURRED IN THE AFT CARGO COMPARTMENTAND CARGO DOOR SELECTOR WAS NO STUCK AFTER VISUAL CHECK. 3. 14:25 CHECKED COCKPIT LOWER ECAM HYD POWER NOT PRESSURIZEDAND QTY NORMAL. CHECKED UPER ECAM FOUND “FWD AND AFT CRG BTLE FAULT”. CHECKED OVERHEAD PANEL FOUND“DISCH 1” LIGHT COME ON. DOUBLE CHECKED CONFIRMED THAT AFT CARGO COMPARTMENT FIRE BOTTLE DISCHARGED. 4. CVR C/B PULLED OUTFOR INVESTIGATION. IAW MEL 23-71-01A ITEM TRANSFERRED TO DDL NO. D000994 CONTROL. 5. AS PER AMM 25-50-00-200-002AVISUAL CHECKED CGO COMPARTMENT DECOMPRESSION LINNING FLOOR PNL AND PRESSURE COMPENSATIONVALVE WITHOUT EVIDENCE OF BURNT SMELL/ SIGN AND CONDITION NORMAL. 6. 17:40 AIRCRAFT DISPATCHED AS PER MEL 26-23-01A, TLBITEMS TRANSFERRED TO DDL NO. D000993. 7. AFTER AIRCRAFT RETURN TO TPE, AMM TASK 12-21-12-100-007-A CLEANING OF THE CARGO-COMPARTMENT FLOOR AREA AND AMM TASK 26-23-00-710-003-A01 CHECK FIRING CIRCUIT CONTINUITY AND PERFORM OPERATIONAL CHECKOF PRIORITY SWITCHING WILL BE PERFORMED.
